# SDR USAA2013040100006

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,483 hours, 15,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANTS REPORTED AN ACRID ODOR IN THE CABIN IN THE AREA OF ROW 8 TO 16.  SEVERAL PASSENGERS REPORTED AN ODOR SIMILAR TO NAIL POLISH OR MARKERS.  FLIGHT ATTENDANT "A" AND "F" REPORTED HAVING A DULL HEADACHE AND NOSE IRRITATION.  MAINTENANCE PERFORMED CABIN ODOR TROUBLESHOOTING CARD 26L00021003, NO EVIDENCE OF OIL, FUEL, OR HYDRAULIC SMELL NOTED.  OK FOR SERVICE.
